MathSciNet Relay Station
MathSciNet bibliographic data
MR2680817 37B40 (37A35 37B10 37C30 37D25 37F20)
Buzzi, Jérôme Puzzles of quasi-finite type, zeta functions and symbolic dynamics for multi-dimensional maps. Ann. Inst. Fourier (Grenoble) 60 (2010), no. 3, 801–852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement